# SDR HEEA062864

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Malfunctioned
- Location: Main Rotor
- Part time: 6,913 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE CLIMBS EXCESSIVELY.
